# SDR USAA2013091000009

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 29,930 hours, 23,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHT LENS MISSING AT ROW 12L.  MX REPLACED EMERGENCY LIGHT LENS AT ROW 12L.  OK FOR SERVICE.
